# SDR ASAA2015061312070

- Difficulty date: June 13, 2015
- Submitted: June 15, 2015
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 30,261 hours, 8,940 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Fault Code
- Condition: False Activation
- Location: Ram Air Actuator
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON RECALL, THE RT PACK LIGHT ILLUMINATED.  ACFT GROUNDED.  BITE TESTED NR 2 CONTROLLER AND FOUND FAULT.  RAM AIR ACTUATOR.  CLEARED FAULT.  RAN FIM TASK 21-53-804. NO CURRENT FAULTS, OPS NORMAL. NO HISTORY LAST 30 DAYS.
